×

Found 2,354 Documents (Results 1–100)

Functions of pairs of unbounded noncommuting self-adjoint operators under perturbation. (English. Russian original) Zbl 1522.47046

Dokl. Math. 106, No. 3, 407-411 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 507, 5-9 (2022).
MSC:  47B25 46B28
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software